# SDR IPXA2024102979210

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 92,627 hours, 18,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Le
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON BASE-TO-FINAL TURN FOR PHL RWY 27R. POST-FLIGHT REVEALED EXTENSIVE DAMAGE TO RH WING LEADING EDGE INBOARD OF #3 ENGINE. INSTALLED R/H WING #2 SLAT PER AMM 27-80-20-400-802 , PERFORMED ADJUSTMENT PER AMM 27-80-20-820-802 NO ISSUES NOTED AT THIS TIME. PERFORMED INSPECTION OF THE INBOARD SLAT CONTROL SURFACES AND TEST OF THE SLAT RANGE OF MOVEMENT PER AMM 27-80-20-200-801 AND 27-80-20-710-802. INSPECTION AND FUNCTION TEST GOOD. C/W AMM 27-80-20-820-802 VERIFIED TORQUE AND OPS  TEST GOOD.
